# SDR USAA20100706SB110

- Difficulty date: July 2, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLT - FLT 1840  NAS TO CLT.  THE FLIGHT ATTENDANTS REPORTED A LOUD NOISE FROM OVERHEAD NEAR SEAT ROW 4, AND A BURNT RUBBER ODOR.  MAINTENANCE FOUND OVERHEAD DUCT CRACKED AT ROW 9 AND ROW 14.  REPAIRED CRACKS.  NO LEAKS NOTED.  NO SMELL NOTED.  OK FOR SERVICE.
